# SDR SWIA201540599

- Difficulty date: January 13, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 27,670 hours, 16,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS WILL NOT ILLUMINATE.  INSTALLED SERVICEABLE EMERGENCY BATTERY PACK IN FORWARD POSTION. GROUND OPS CHECKED GOOD. FORWARD EMERGENCY LIGHTS OPERATE NORMALLY IAW MM.
